# SDR CA960610008

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: L0316
- Condition: Failed
- Location: Pitch Trim
- Part time: 2,300 hours
- Component: Simmonds, DL5040M5
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE COPILOTS PITCH TRIM ACTUATOR DROVE SLOWER THAN NORMAL AND POPPED THE CIRCUIT BREAKER. THE PITCH TRIM ACTUATOR REPLACED. ACTUATOR DID NOT HAVE THE NUTS AND SHAFT REPLACED WITH NEW PARTS AT THE LAST OVERHAUL AS REQUIRED BY AD 93-15-02R1. THEREFORE THIS ASSEMBLY WAS SCHEDULED FOR OVERHAUL AT 3000 HOURS.
